# SDR UIEA2018100202167

- Difficulty date: October 2, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,575 hours, 15,529 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 98705
- Part serial: 3342
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP CONTROL VALVE INOP. REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS GOOD.
